# SDR DALA2021110106733

- Difficulty date: October 24, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 82,641 hours, 15,319 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 1813 -ATO- DUE TO LACK OF RIGHT ENGINE THROTTLE RESPONSE. CORRECTIVE ACTION: ADJUSTED RIGHT ENGINE INBOARD THRUST REVERSER POSITION FEEDBACK TRANSDUCER. SYSTEM OPERATION IS NORMAL. (8122970)
